# SDR 2019F00192

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 14,624 hours, 8,870 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 675221112
- Part serial: 120
- Condition: Cracked
- Location: Right
- Part time: 14,624 hours, 8,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RH LOWER COWL DOOR CRACK. AVIATION REPAIR LETTER DQ19319M1.
